# SDR AU961211

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7120 · Engine Mount Section
- Part: Frame
- Part number: 3802000
- Condition: Cracked
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT FRAME CRACKED IN CLUSTER WELD ADJACENT TO THE RH  DRAG BRACE BUSHING - CRACK LENGTH 20MM (0.787IN)
